MathSciNet Relay Station
MathSciNet bibliographic data
MR800766 20H05 (18F25 19C20)
Mason, A. W. Anomalous normal subgroups of ${\rm SL}_2(K[x])$. Quart. J. Math. Oxford Ser. (2) 36 (1985), no. 143, 345–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement